# SDR ASOA201001828

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 21,225 hours, 18,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC STRIP THAT EMG MARKINGS ON FLOOR IN FRONT OF SEAT 8 C NEEDS REPLACING.  REMOVED AND REPLACED PHOTO LUMINESCENT FLOOR MARKING ASSY AT SEAT 8C IAW CRJ 200 AMM 33-51-01.
